I usually start a cycle of 350mg/wk sustanon, and 350mg of primo/wk, with 0.25mg/day of adex to stop gyno. I take this for 5 weeks before, switching over to short esters Test Prop 350mg/week, and 350mg of anavar, for 3weeks then PCT.
This cycle I also tried the Ksman "on cycle with a serm" to keep my hpta from shutting down, 25mg clomid EOD. 44 years old.
When I'm on the Sustanon/Primo my nipples are erect like its cold outside, so I thought just to be safe I would bump up the adex from .25mg ED to.25mg one day then .50mg the next. All it made me feel was lethargic, nipples still erect, so after a week and a half I went back to .25mg/day, lethargy gone in a few days.
Real Primo is supposed to have a low affinity for aromatisation. Masteron is commonly substituted for Primo. Masteron also has a low affinity for aromatisation. I heat tested my raws before brewing, Primo came in 63deg C, a little lower than 65-71 deg C known melting point. Masteron has a 55-58deg C melting point. The Primo I have was brewed to 100mg/ml, and stings when injecting just as its reputed to do. Legit ? Never tried Masteron so I can't compare. Test Prop also stings when injecting but has a much higher melting point than primo, so its not Prop.
When I switch over to Prop/anavar after a week I notice a lessening of erectness in the nipples, until normal.
I have no lumps directly under the nipples, don't have any itchiness on cycle. I am carrying too much fat around 22%, which would make me more prone to aromatisation. Too much fat to see any early development of gyno. Shirt off I look like a muscular guy with too much fat doing a perma bulk, but I don't look like I have bitch tits.
General palpation of the nipple areas seems okay, not lumpy or sore,but I have noticed some lumpiness deep down in the fat around the outside and underneath of my lower chest, especially on the left side.
Sorry about the long preamble, I guess I'd like your opinions on
Whether I should be concerned about gyno, and hit the letrozole?
Or am I just overreacting, erect nips on the sustanon normal? ... clean up my diet, and shut the fuck up:)?